# SDR IPXA2015100994604

- Difficulty date: October 3, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5398140120100
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN, FLOOR SUPPORT CRACKED FR 80, RBL 60.  R & R FLOOR SUPPORT IAW SRM 51-40-21.
